[IJEMD-M] Call for Papers: Vol. 2, No. 1, January 2023.
Submission is open for full length papers of vol. 2, no. 1, 2023.
International Journal of Emerging Multidisciplinaries: Mathematics (IJEMD-M) invites all prospective authors to submit their manuscripts for consideration in Volume 2, Issue 1, 2023.
- The Submission Deadline: December 15, 2022.
- The online publication date is January 14, 2023.
Each paper published in IJEMD-M is assigned a DOI number, which appears at the top of the published paper. The submission is open to both original research articles and review articles.
Authors interested in submitting articles to IJEMD-M can do so through the OJS online submission system by visiting
Please read over the journal's author guidelines at
for more information on the journal's policies and the submission process.
We hope you will find IJEMD-M informative. If you have any questions or concerns please address them